MathSciNet Relay Station
MathSciNet bibliographic data
MR651651 14D25 (14L30 20G15)
Popov, V. L. Finiteness theorem for representations with a free algebra of invariants. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), no. 2, 347–370, 432.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement